MAUDE Adverse Event Report: Abbott Medical Extension, Dual 4 Channel 60cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Extension, Dual 4 Channel 60cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3346
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following weight loss, the patient experienced skin erosion at the lead and extension sites.As a result, surgical intervention may be undertaken to address the issue.
 
Additional Manufacturer Narrative
Date of event and patient's weight is estimated.During processing of this complaint, attempts were made to obtain complete device information.The results of the investigation are inconclusive since the devices were not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
Extension, Dual 4 Channel 60cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50119206
Report Number1627487-2026-09300
Device Sequence Number10216575
Product Code LGW
UDI-Device Identifier05414734402309
UDI-Public(01)05414734402309(10)3203827(17)120928
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2012
Device Model Number3346
Device Catalogue Number3346
Device Lot Number3203827
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/14/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight150 LB